As an Amazon Associate I earn from qualifying purchases.
Active ingredient: amazon basic care extra strength Acetaminophen Caplets 500 mg's active ingredient is acetaminophen 500 mg Compare to the active ingredient of Extra Strength Tylenol Caplets. Easy to swallow: count on these easy-to-swallow caplets for fast-acting headache and fever relief Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg may be used as a pain reliever and fever reducer for adults and children 12 years and over.
Pain reliever and fever reducer: temporarily relieves minor aches and pains due to: the common cold, backache, toothache, minor pain of arthritis, muscular aches, headache, and premenstrual and menstrual cramps Also temporarily reduces fever. Aspirin and caffeine free amazon basic care extra strength acetaminophen Caplets 500 mg provides the pain relief and fever reduction you need and is safe when taken as directed This product is gluten free.

Pain relief: use ibuprofen to temporarily relieve minor aches and pains due to headache, muscular aches, backache, arthritis, toothache, the common cold and menstrual cramps.

Extra strength pain relief: when pain has you in its grips, even small tasks can be tough. Compare to the active ingredient of Extra Strength Tylenol Caplets.
Goodsense extra strength acetaminophen Caplets 500 mg provides strong, fast pain relief in convenient travel size packs for when you're on the go. Also temporarily reduces fever. Aspirin and caffeine free. Active ingredient: goodsense extra strength acetaminophen Caplets 500 mg's active ingredient is acetaminophen 500 mg. This product is gluten free.


5 packets of 2 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 2mg for Pain Relief. Ibuprofen liqui-gels in a 33% smaller capsule, new packaging will feature 2% less plastic to keep nearly 5, and by 222, pounds of plastic out of landfills.

Each motrin ib tablet contains 200 milligrams of ibuprofen pain relief medicine to help stop pain at its source and provide powerful pain relief when it counts. Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed for fever and pain relief.

200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, while also reducing fever, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills.
Fifty packets of two each, pain medicine for adults with ibuprofen 200mg for Headache, Advil Liqui-Gels Pain Reliever and Fever Reducer Liquid Filled Capsules, Backache, Menstrual Pain and Joint Pain Relief. Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption.


Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
1. Amazon Basic Care
#ad
Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg, Easy Open Cap, 100 Count, Pain Reliever and Fever Reducer
#adAmazon Basic Care #ad - Extra strength pain relief: when pain has you in its grips, even small tasks can be tough Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg provides strong, fast pain relief in convenient travel size packs for when you're on the go.Active ingredient: amazon basic care extra strength Acetaminophen Caplets 500 mg's active ingredient is acetaminophen 500 mg Compare to the active ingredient of Extra Strength Tylenol Caplets. Easy to swallow: count on these easy-to-swallow caplets for fast-acting headache and fever relief Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg may be used as a pain reliever and fever reducer for adults and children 12 years and over.
More information #ad
Pain reliever and fever reducer: temporarily relieves minor aches and pains due to: the common cold, backache, toothache, minor pain of arthritis, muscular aches, headache, and premenstrual and menstrual cramps Also temporarily reduces fever. Aspirin and caffeine free amazon basic care extra strength acetaminophen Caplets 500 mg provides the pain relief and fever reduction you need and is safe when taken as directed This product is gluten free.
Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 4.75 Inches |
Length | 3.25 Inches |
Weight | 0.19 Pounds |
Width | 4.25 Inches |
More information #ad
2. Amazon Basic Care
#ad
Pain Reliever and Fever Reducer, 200 mg, Amazon Basic Care Ibuprofen Tablets, 100 Count
#adAmazon Basic Care #ad - Active ingredient: the active ingredient in amazon basic Care Ibuprofen Tablets is 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug NSAID, pain reliever and fever reducer; compare to the active ingredient of Advil.Pain relief: use ibuprofen to temporarily relieve minor aches and pains due to headache, muscular aches, backache, arthritis, toothache, the common cold and menstrual cramps.
More information #ad
Pain relief: Proven pain relief without a prescription. Coated tablets: these coated tablets, with the active ingredient ibuprofen 200 mg, are a gluten free choice to relieve minor body aches and pains. Physicians surveyed by an independent market research firm. Ibuprofen is the number one doctor recommended OTC active ingredient for back pain of U. S.Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 4.75 Inches |
Length | 3.25 Inches |
Weight | 0.13 Pounds |
Width | 4.25 Inches |
More information #ad
3. Good Sense
#ad
Easy Open Cap, GoodSense Extra Strength Acetaminophen Caplets 500 mg, 100 Count, Pain Reliever and Fever Reducer
#adGood Sense #ad - Goodsense extra strength acetaminophen Caplets 500 mg may be used as a pain reliever and fever reducer for adults and children 12 years and over. Goodsense extra strength acetaminophen Caplets 500 mg provides the pain relief and fever reduction you need and is safe when taken as directed.Extra strength pain relief: when pain has you in its grips, even small tasks can be tough. Compare to the active ingredient of Extra Strength Tylenol Caplets.
More information #ad
Easy to swallow: count on these easy-to-swallow caplets for fast-acting headache and fever relief. Pain reliever and fever reducer: temporarily relieves minor aches and pains due to: the common cold, toothache, muscular aches, minor pain of arthritis, backache, headache, and premenstrual and menstrual cramps. Goodsense extra strength acetaminophen Caplets 500 mg provides strong, fast pain relief in convenient travel size packs for when you're on the go. Also temporarily reduces fever. Aspirin and caffeine free. Active ingredient: goodsense extra strength acetaminophen Caplets 500 mg's active ingredient is acetaminophen 500 mg. This product is gluten free.
Brand | Good Sense #ad |
Manufacturer | AmazonUs/PERS8 #ad |
Height | 4.75 Inches |
Length | 3.25 Inches |
Weight | 0.19 Pounds |
Width | 4.25 Inches |
More information #ad
4. Tylenol
#ad
Pain Reliever & Fever Reducer, 2-pack of 50 ct, Tylenol Extra Strength Caplets with Acetaminophen
#adTylenol #ad - 50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. This oral pain reliever can be used by adults and children who are 12 years and older.More information #ad
Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5.76 Inches |
Length | 3.29 Inches |
Weight | 0.16 Pounds |
Width | 4.41 Inches |
Part Number | 0800005 |
Model | 0800005 |
More information #ad
5. Advil
#ad
50x2 Liquid Filled Capsules, Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief
#adAdvil #ad - Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older.5 packets of 2 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 2mg for Pain Relief. Ibuprofen liqui-gels in a 33% smaller capsule, new packaging will feature 2% less plastic to keep nearly 5, and by 222, pounds of plastic out of landfills.
More information #ad
Headache medicine, back pain medicine and joint or minor arthritis pain reliever. Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 6 Inches |
Length | 5.5 Inches |
Width | 3.5 Inches |
Part Number | 305731769029 |
Model | 305731769029 |
More information #ad
6. Motrin
#ad
Motrin IB, Headache, Convenient for Travel & On-The-Go, Ibuprofen 200mg Tablets, Pain Reliever/Fever Reducer for Muscular Aches, 50 Packets of 2, 100 ct, Backache and Minor Arthritis Pain
#adMotrin #ad - Convenient for travel or on-the-go pain relief. 50 individual packs of 2-count motrin ib tablets help provide effective pain relief from minor aches and pains, to help you and your family take control of their pain.Each motrin ib tablet contains 200 milligrams of ibuprofen pain relief medicine to help stop pain at its source and provide powerful pain relief when it counts. Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed for fever and pain relief.
More information #ad
Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, headache, backache, minor pain of arthritis, toothache and menstrual cramps. Take one today and get long-lasting pain relief with Motrin IB tablets.Brand | Motrin #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 0.03 Inches |
Length | 0.27 Inches |
Weight | 0.2 Pounds |
Width | 0.36 Inches |
Part Number | 48152 |
Model | 48152 |
More information #ad
7. Advil
#ad
50x2 Liquid Filled Capsules, Advil Liqui-Gels Pain Reliever and Fever Reducer, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief
#adAdvil #ad - Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. Hsa and fsa eligible product. Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold.200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, while also reducing fever, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills.
More information #ad
Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule. Fifty packets of two each, pain medicine for adults with ibuprofen 200mg for Headache, Advil Liqui-Gels Pain Reliever and Fever Reducer Liquid Filled Capsules, Backache, Menstrual Pain and Joint Pain Relief. Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption.
Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 4 Inches |
Length | 6 Inches |
Weight | 0.29 Pounds |
Width | 5 Inches |
Part Number | ACM016902 |
Model | 305730169028 |
More information #ad
8. BC
#ad
BC Powder Original Strength Pain Reliever, 50 Powder Sticks
#adBC #ad - Bc powder original strength Pain Reliever temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps. Convenient, on-the-go stick packs for relief anytime or anywhere.More information #ad
Fsa- and hsa-eligible product in the U. S. Contains 1 box of bc powder Original Strength Pain Reliever, 50 stick powders. Contains 845 mg aspirin NSAID and 65 mg Caffeine. Unique dual action powder formula works fast to relieve pain.Brand | BC #ad |
Manufacturer | Prestige Consumer Healthcare #ad |
Height | 1.09 Inches |
Length | 4.09 Inches |
Weight | 0.2 Pounds |
Width | 3.09 Inches |
Part Number | 10042037103993 |
Model | 10042037103993 |
More information #ad
9. Tylenol
#ad
Extra Strength Caplets with 500 mg Acetaminophen Pain Reliever Fever Reducer ct, 10 Count, Multicolor, Tylenol
#adTylenol #ad - 10-count of tylenol extra strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
More information #ad
Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold. This oral pain reliever can be used by adults and children who are 12 years and older.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 3.8 Inches |
Length | 0.8 Inches |
Weight | 0.05 Pounds |
Width | 3.4 Inches |
Part Number | 472598 |
Model | 472598 |
More information #ad